In this paper, we investigate the existence of positive solutions for nonlinear multipoint boundary value problems for p-Laplacian dynamic equations on time scales with the delta derivative of the nonlinear term. Sufficient assumptions are obtained for existence of at least twin or arbitrary even positive solutions to some boundary value problems. Our results are achieved by appealing to the fixed point theorems of Avery-Henderson. As an application, an example to demonstrate our results is given.
Time scales, boundary value problem, p-Laplacian, positive solutions, Fixed point theorem
"Existence of positive solutions for nonlinear multipoint p-Laplacian dynamic equations on time scales,"
Turkish Journal of Mathematics: Vol. 44:
3, Article 5.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss3/5